# SDR 2003UALA00820

- Difficulty date: October 30, 2003
- Submitted: November 11, 2003
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 35,560 hours, 12,451 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE HAS CORROSION, STA. 1628 TO STA 1620, AND STR 29L AND 28L.   MAJOR REPAIR ACCOMPLISHED. FABRICATED AND INSTALLED NEW SHEAR TIE.
